skin-hair-icon
Hair loss and high tsh
Hi I've been experiencing hair loss and I did some tests after consulting dermatologist. My TSH is 8.82 ( T3 and T4 are in normal range ). Also vitamin d is less ( 14.9 ). What should I do? Should I go to dermatologist or physician? Pls help!
87 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Archana Dharankar Patil
Dermatologist 6 yrs exp Mumbai
hii You are suffering from hypothyroidism and vit D3 deficiency which is causing your hair loss. You have to see a physician for the thyroid problem. You can consult a dermatologist who can start you on certain hair vitamins along with minoxidil.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.